Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Restlessness And Cymbalta

Restlessness And Cymbalta

So I have been on cymbals 30mg for 2 weeks and on Friday my dr upped my dose to 60 mg daily. I take it in the morning but recently I've noticed that even though I am tired and I hurt I'm so restless that I can't get comfortable. Has anyone had this experience when taking Cymbalta?

A MyFibroTeam Member said:

Please do, that medication was the worse ever. The relentless anxiety and hair loss, I'm glad your calling your dr.
I don't know why they still prescribe it after so many lawsuits?

posted over 2 years ago
A MyFibroTeam Member said:

Do not be afraid. But I was one of the people that had massage anxiety from it, along with headaches and hair loss, it's also very hard to get off of. Educate urself on it please. Your dr should have,
It maybe fine for you. But eve the maker of the drug was found to hide negative effects in clinical trials.
So use with care and education.please.

posted over 2 years ago
A MyFibroTeam Member said:

@A MyFibroTeam Member. Talk to your Dr. They had a hard time finding the right dose for me. I was restless and horrible mood swings. Hugs and Prayers

posted over 2 years ago
A MyFibroTeam Member said:

I'm going through thus right now. With SNRI and SSRIs it takes your brain and nervous system time to adjust to the medicine. I'm on a low dose of 20mg, just started it two days ago at the advice od two Rheumatologists and my naturopath was on board too. My understanding is that they up your doseage like they did for you after a while. I see this was two years ago, i hope you found something that works for you.

posted 3 months ago
A MyFibroTeam Member said:

I have been on Cymbalta for over 2 years and have taken high doses have have slowly reduced the dose. However I'm now having insomnia, muscle tremors spasms. So I'm not sure what will be my next treatment but definitely have to see my doctor.
Thanks for the info. 🙏

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in